Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 12, Pages 2073–2085 (Mi zvmmf1578)  

Conservative differencing for electrodynamics equations

V. I. Pan'kov

Central Institute of Physics and Technology, Sergiev Posad

Full text: PDF file (2074 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:12, 1990–2002

Bibliographic databases:
UDC: 519.6:537.812
MSC: Primary 78M20; Secondary 86A25
Received: 19.02.1998
Revised: 09.04.1999

Citation: V. I. Pan'kov, “Conservative differencing for electrodynamics equations”, Zh. Vychisl. Mat. Mat. Fiz., 39:12 (1999), 2073–2085; Comput. Math. Math. Phys., 39:12 (1999), 1990–2002

Citation in format AMSBIB
\Bibitem{Pan99}
\by V.~I.~Pan'kov
\paper Conservative differencing for electrodynamics equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 12
\pages 2073--2085
\mathnet{http://mi.mathnet.ru/zvmmf1578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1740535}
\zmath{https://zbmath.org/?q=an:0993.78022}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 12
\pages 1990--2002


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1578
  • http://mi.mathnet.ru/eng/zvmmf/v39/i12/p2073

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:71
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022